MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT

DRÄGERWERK AG & CO. KGAA BABYLOG VN800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Model Number 8422400
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Human-Device Interface Problem (2949); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the touch screen of the device stopped working during use on a patient.The display locked and no changes could be made.Reportedly, the device kept ventilating the patient.There were no health consequences for the patient reported.
 
Additional Manufacturer Narrative
The log file of the affected device was analysed regarding the reported event.Based on the log file analysis a complete failure of the touch screen could not be confirmed.The log file analysis revealed a slow reaction of the touch screen when the touch points were selected by the user.The ongoing ventilation was not affected by the issue.The pba ecd adapter was replaced as preventive measure.In case of a reoccurrence, it is recommended to replace the ecd display bundle.If the touch screen of the ecd is not responding to user inputs, operability of the device is limited.The ventilation is not directly affected by a malfunction of the touch screen and will be continued as set.However, due to limited operability, it may be considered necessary to continue the ventilation with another device.Based on the investigation results this case is assessed to be not reportable anymore as neither a death nor a serious deterioration in the patient's state of health occurred and this is not to be expected in the event of a recurrence.
 
Event or Problem Description
It was reported that the touch screen of the device stopped working during use on a patient.The display locked and no changes could be made.Reportedly, the device kept ventilating the patient.There was no health consequences for the patient reported.

Brand Name
BABYLOG VN800
Common Device Name
ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23801257
Report Number9611500-2025-00689
Device Sequence Number9333850
Product Code CBK
UDI-Device Identifier04048675542476
UDI-Public(01)04048675542476(11)241009(93)8422400-06
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown